Earlier in June 2022, an 11-year-old girl in Hong Kong fell ill with myocarditis three weeks after getting vaccinated. She is currently in a stable condition after completing heart surgery.
According to the reports which Hong Kong’s Department of Health (DH) received, three elderly citizens had taken the same vaccination within 14 days before they passed away.
On June 15 2022, after the 11 year-old girl Siu Yi-tong received heart surgery, her aunt wrote on a Facebook Page called Ground Mami. She stated, “Siu Yi-tong has finally said goodbye to the cardiopulmonary machine. The doctor is slowly dialing down the degree, allowing Yi-tong to depend less on the cardiopulmonary machine, and eventually no longer requires the machine.”
Siu’s aunt continued, “The deterioration is finally stabilized. I am very thankful to everyone’s support and prayers. She clarified, unlike some of the media reports, Siu was never in a state of coma. She was only asleep due to the medication the doctor had prescribed her. The doctor did not want her to panic as soon as she woke up and was pulled off the medical tubes out of fear.
On June 10, Ground Mami posted on Facebook that Siu Yi-tong suffered from myocarditis unexpectedly, after receiving the COVID-19 mRNA vaccine (BNT162b2), which is developed by Fosun Pharma in collaboration with the German drug manufacturer BioNTech. Siu’s condition deteriorated rapidly and at one point she fell into a coma. Siu had to use an artificial cardiopulmonary machine to maintain her cardiopulmonary function. “Please pray for this sweet little girl. Help her get through this difficult time.” Ground Mami pleaded.
From the post, Siu, nicknamed BaoBao, is the first granddaughter in their family. “Siu is very much loved, pampered and spoiled. She has a kind and understanding nature. Everyone knows she is a sweetheart. Siu is multitalented; she does well at studying, singing and dancing. At the age of 11, Siu got accepted by a secondary school of her dreams. Siu yearns for school life.” Ground Mami said worryingly.
Ground Mami also mentioned that when Siu first felt ill, she only had chest and stomach pain. It was only when they checked into the hospital that they found out she was suffering from myocarditis.
At the end of her Facebook post, Ground Mami emphasized that Siu had received the second dose of Biotech three weeks ago.
Hong Kong’ Health Department announced that In the past week, they had received a total of 50 suspected cases of adverse events involving people who had been vaccinated. Among the cases, three seniors received the vaccine within 14 days before they all passed away. The three seniors included a 95 year-old woman and two males of 77 year-old and 72.
The Department claimed that there is no clinical evidence yet to prove the cases were caused by the Chinese-German vaccine.
In addition, the Department also received two reports of suspected myocarditis and pericarditis in adolescents aged 3 to 15 after the injection. Both cases involving a 12 year-old female and 13 year-old male who showed signs of chest pain two days after they received the vaccination. At the time of writing this report, they were both in stable condition.
Overall, as of 8 p.m. on June 5, 2022, The Health Department had received a total of 7613 reports of adverse events after receiving coronavirus vaccination. The number of deaths involved is 111 people, who got the shot within 14 days before they passed.
However, the department said, there is no relationship between the death and the vaccination in question.
The Expert Committee on Clinical Event Assessment of COVID-19 Vaccine preliminarily concluded that 11 cases were not associated with the vaccination, while the remaining 27 cases require further data assessment. The Committee also said they have yet to find any unusual phenomenon.
In May, a death case of Covid-19 vaccination case was granted two million dollars as compensation from the AEFI Fund. It was a 66-year-old female who died of myocarditis after an autopsy. She received a single dose of BioNTech, 16 days before her death.